Anemia due to testosterone deficiency due to Orchiectomy (testicle removal))Hi,
My father (74years old) was diagonised with Prostrate, we did surgery to remove Prostrate in April 2010, even after the surgery the PSA was not coming down, we tried Hormone injections, even that was not stopping PSA, the only choice left was to remove Testicles, which we did this month.
He is weak after this surgery and when i read online, i found the side effect of Orchiectomy is Anemia.
Request, i someone can suggest me a remedy for reducing Anemia in my father.
stephenblr on 2011-07-26
♡ Mahfoozurrehman 8 years ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.